# SDR COEA2017040719912

- Difficulty date: April 7, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 36,553 hours, 43,150 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57210627201
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: FRETTING DAMAGE FROM RT WING FRONT SPAR LOWER EXTRUSION AT RIB 19. REPAIR PER CETS-1693/17...11374 DATED 5/9/2017.
